MathSciNet Relay Station
MathSciNet bibliographic data
MR2868870 (2012k:54044) 54E35 (54C35 54D35 54D65 54E55)
Künzi, Hans-Peter A.; Sanchis, Manuel The Katětov construction modified for a $T\sb 0$-quasi-metric space. Topology Appl. 159 (2012), no. 3, 711–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement